# SDR AALA202306090361

- Difficulty date: June 1, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 41,019 hours, 16,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 189929
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL AT 70 KNOTS AND ABORTED THE TAKEOFF. **SUPPLEMENTAL REPORT FOR AALA202306050361 .** REMOVED AND REPLACED L1 DOOR PROXIMITY SWITCH SENSOR ASSEMBLY.**(CLOSED).
